liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A stability estimate for a Cauchy problem for an elliptic partial differential equation
Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Beräkningsvetenskap.ORCID-id: 0000-0003-2281-856X
Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Beräkningsvetenskap.
2005 (Engelska)Ingår i: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 21, nr 5, s. 1643-1653Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

A two-dimensional inverse steady state heat conduction problem in the unit square is considered. Cauchy data are given for y ≤ 0, and boundary data are for x ≤ 0 and x ≤ 1. The elliptic operator is self-adjoint with non-constant, smooth coefficients. The solution for y ≤ 1 is sought. This Cauchy problem is ill-posed in an L2-setting. A stability functional is defined, for which a differential inequality is derived. Using this inequality a stability result of Hölder type is proved. It is demonstrated explicitly how the stability depends on the smoothness of the coefficients. The results can also be used for rectangle-like regions that can be mapped conformally onto a rectangle. © 2005 IOP Publishing Ltd.

Ort, förlag, år, upplaga, sidor
2005. Vol. 21, nr 5, s. 1643-1653
Nyckelord [en]
Cauchy problem, elliptic equation, heat conduction, inverse problem
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:liu:diva-29345DOI: 10.1088/0266-5611/21/5/008Lokalt ID: 14667OAI: oai:DiVA.org:liu-29345DiVA, id: diva2:250157
Tillgänglig från: 2009-10-09 Skapad: 2009-10-09 Senast uppdaterad: 2017-12-13

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltexthttp://www.iop.org/EJ/abstract/0266-5611/21/5/008/

Personposter BETA

Elden, LarsBerntsson, Fredrik

Sök vidare i DiVA

Av författaren/redaktören
Elden, LarsBerntsson, Fredrik
Av organisationen
Tekniska högskolanBeräkningsvetenskap
I samma tidskrift
Inverse Problems
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 509 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf